Hi girls, i'm new here too.
Well, I was only browsing the net about side effects of contraceptive pills and it led me to this discussion.
I learned that some had been using the same pills that I took before. Nagulat ako kasi I had the same effect na SUPER GAiN ako ng weight with TRUST pills which I thought hindi normal.
After I gave birth on Jan 2010, I went to a nearest health center to seek help for avoiding another pregnancy and then they gave me a prescription with "Ethinyl Estradiol". Kaso nung sa drugstore ko na un binili they gave me the trust pill na nga, yung PINK ang carton. Ok naman siya, continuous ang use ko nun as per instrructions. I was so active before I took the pills mga sis and biglang-bigla my libido CHANGED talaga! And isa pa nun, there were times na bigla na lang din akong nadedepress. Akala ko naloloka na nga ako. But that was one of the side effects pala nun. Super antukin and pakiramdam ko lagi akong gutom. Para nga siyang naging vitamins ko eh. Kaso, I got worried when suddenly naubusan ng stock yung botika namen dito with the pink one. so I tried the yellow one, alam ko yun yung LADY trust pills. kala ko me pagbabago, ganun pa rin ang effect sa kin so tinuluy-tuloy ko gamitin until last OCTOBER.
Maganda naman talaga siya sa totoo lang, I often suffer din kasi with dysmenorrhea before pero when I started using it ndi na ko nakakaramdam ng sobrang pananakit ng puson pag my period ako. And nagregularize din yung cycle ko. Kasi nadedelay din ako minsan ng almost one month.
But when I stopped using it eto yung WORST scenario, I didn't get pregnant actually, but I haven't had my period up to now. My last contact was on September and my last period was last October. I got really worried when Janaury 2012 came and still no signs of PMS, so I took a pregnancy test, which resulted to NEGATIVE! and after din nun ng-pacheck up na ko and here's what the doctor had told me,
You are NOT pregnant, taking those pills will actually regulate your cycle and ONCE you stopped using it, MASISIRA talaga ang regla mo. There's nothing you can do but to wait for your period again.
Yun lang ang SIDE EFFECT na ayoko talaga. hehe! Nakaka-paranoid ehh. LOLS! On that check up too ko lang din nalaman na "HIRAP ako magbuntis" nagkataon lang daw siguro na fertile ako with my first baby.
I also had a friend who took the same pills, she actually had CONTINUOUS BLEEDING for a MONTH! So she quit on it. Meron din akong friend na super MILD ng effect sa kanya. kasi even if mag-stop siya magtake, CONTINUOUS naman din ang menstruation niya.